Acta Mathematica Sinica, English Series
Acta Mathematica Sinica,
Chinese Series
Adv Search »  
 Instruction for Contribution

Authors must use LaTeX for typewriting (it would be better to use our template),  and visit our website to submit your paper. Our address is Editorial Office of Acta Mathematica Sinica, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, P. R. China.  

All papers will be refereed. If necessary, the author(s) would be asked to revise the manuscript according to the referee's suggestions. The Editorial Board reserves the right to make reasonable modifications in wording. Manuscripts will not be returned to the authors.

Manuscripts are accepted for review with the understanding that the same work has not been published or submitted for publication elsewhere.

Papers should be typed in English, A4 sheet size. The first page of a paper should contain (1) the title of the paper; (2) the name(s) and address(es) of the author(s) (including email); (3) an abstract of 50-200 words; (4) 3-5 keywords; (5) 2010 Mathematics Subject Classification; and (6) an abbreviated title not exceeding 45 characters (including spaces) for the running head. The name and address of the corresponding author should be provided on a separate sheet.

When a paper has been accepted for publication, authors should provide the final version PDF file to the Editorial Board. The author(s) will also be required to sign a copyright transfer form for the paper, assigning exclusive copyright to the Publisher.

Headings and Subheadings for different sections of the paper should be clearly indicated. Units of measurement, abbreviations and symbols should follow the International System of Units (SI). Equations and formulae should be typed clearly. Equations should be numbered consecutively with Arabic numerals in parentheses on the right-hand side of the page. Special symbols should be identified in the margin.

References should be cited in the text using Arabic numerals within square brackets in alphabetical order, and listed at the end of the paper in numerical order.

Reference number, surname(s), initial(s): article, journal, volume, relevant page numbers, year of publication:
[1] Lorenzini, D., Tucker, T. J.: The equations and the method of Chabauty-Coleman. Invent. Math., 148, 1-46 (2002)

Reference number, surname(s), initial(s): title, publisher, place of publication, year:
[1] Huppert, B., Blackburn, N.: Finite Groups II,  Springer-Verlag, New York, 1982

If a publication is in press, the reference should be made as complete as possible, with the name of the journal stated and indicated "in press".

Acta Mathematica Sinica, English Series
      Selected Articles
      Current Issue
      Archive (Full text since 1985)
      Email Alert
      Read Articles
      Download Articles
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica